# SDR EE4Y2022111616623

- Difficulty date: November 16, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N329NV
- Make and model: Airbus A319-111
- Aircraft serial: 2876
- Aircraft time: 47,949 hours, 34,968 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Part time: 47,949 hours, 34,968 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION ALLEGIANT WORK CARD 05-000-002_P-3-POST-DOCK/02 IT WAS FOUND THE LH WING MAIN BOX TOP FORWARD PANEL SKIN UPPER SURFACE WITH SPOT CORROSION OVER STRINGER 11 BETWEEN RIB 11 AND RIB 12, DUE TO THERE IS NOT SRM AVAILABLE TO PERFORM PERMANENT REPAIR, AIRBUS WAS CONTACTED  REQUESTING INSTRUCTIONS. UNDER AIRBUS DOSSIER  81132745 AND COOPESA EO COO-EO-2022-16541-R00 JOB A1M142 ITEM 5-67
